# SDR P5CA0501305

- Difficulty date: January 20, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 77,783 hours, 18,899 cycles
- Engine: Pwa JT9D7Q
- Engine time: 59,535 hours, 14,496 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Chafed
- Location: Nr 3 Eng Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

NR 3 ENG OIL PRESS FLUCTUATES FROM 35 TO 45 PSI.  ENG OIL PRESS LIGHT BLINKS ON & OFF.  ALSO OIL QTY WENT FROM 3/4 TO 1/4 AND BACK TO 1/2.  FOUND UPPER ENGINE OIL LINE AT OIL FILTER HOUSING CHAFED.  REPLACED CHAFED LINE, COI ISSUED/ AMM 20-11-18.
